# SDR 07FDEA01531

- Difficulty date: April 20, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,569 hours, 11,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT PYLON SUPPORT BRACKET AND BOTTOM WING SKIN, LT/RT WING.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING BUSHES IAW EA 6-5720-66169 AND RAS/BAE/1002502/2006.
